# SDR CALA2014052000633

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 1,845 hours, 623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY LIGHT INOPERATIVE.  R & R R2 DOOR LAMP.  PERFORMED OPERATIONS CHECK, NORMAL AT THIS TIME IAW AMM 33-51-04
